# SDR CA121114011

- Difficulty date: November 14, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Cracked
- Location: Nr 4
- Part time: 24,777 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) REF: DEFECT-1085552, THE RT PROPELLER, NR 4 BLADE HAS AN APPROXIMATELY 3" CRACK EMANATING FROM UNDER THE EROSION STRIP AT APPROXIMATELY BS 46 ON THE CAMBER SIDE. RESOLVED ON WO: 360653, TASKCARD: NR-00008, RT 4 PROPELLER BLADE REPLACED IAW MM.  PN- SFA13M1ROAD, SN-867702-7.
